# SDR R61A201408051009

- Difficulty date: August 5, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 22,891 hours, 17,346 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Spacer
- Part number: 17087799001
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD GALLEY OG AFT FLOOR SPACER IS CORRODED.  MX R & R CORRODED FLOOR SPACER IAW AMM 25-31-01, PN 170-87799-001.
